# SDR QXEA200400899

- Difficulty date: December 20, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 14,190 hours, 20,304 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 31822
- Condition: Failed
- Location: Cargo Bay
- Part time: 32,276 hours, 45,154 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - DURING THE DAILY SYSTEMS CHECK, MAINTENANCE WAS UNABLE TO GET THE BAGGAGE SMOKE WARNING TEST 1 OR TEST 2 TO ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 BAGGAGE SMOKE DETECTOR AND RELAMPED THE NR 1 SMOKE DETECTOR.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
